# SDR A6WA2013070141043

- Difficulty date: June 11, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 26,193 hours, 24,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE ON PASSENGER DOOR IS CRACKED BY DOOR ASSIST MOTOR CABLE PULLER BRACKET.   REPAIRED IAW REO 601R-53-11-513, REV A.
